A Discrete Stochastic Korovkin Theorem
In this article we give a sufficient condition for the pointwise -- in the first mean Korovkin property on B0(P), the space of stochastic processes with real state space and countable index set Γ and bounded first moments. © 1991, Hindawi Publishing Corporation. All rights reserved.
International Journal of Mathematics and Mathematical Sciences
Anastassiou, G. (1991). A Discrete Stochastic Korovkin Theorem. International Journal of Mathematics and Mathematical Sciences, 14 (4), 679-682. https://doi.org/10.1155/S016117129100090X